RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Сиб. электрон. матем. изв.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Сиб. электрон. матем. изв., 2006, том 3, страницы 197–215 (Mi semr198)  

Эта публикация цитируется в 18 научных статьях (всего в 18 статьях)

Статьи

Centraliser dimension and universal classes of groups

Andrew J. Duncana, Ilya V. Kazatchkovb, Vladimir N. Remeslennikovc

a School of Mathematics and Statistics, University of Newcastle
b Department of Mathematics and Statistics, McGill University, Montreal, Quebec
c Omsk Branch of Mathematical Institute SB RAS

Аннотация: In this paper we establish results that will be required for the study of the algebraic geometry of partially commutative groups. We define classes of groups axiomatized by sentences determined by a graph. Among the classes which arise this way we find $\mathrm{CSA}$ and $\mathrm{CT}$ groups. We study the centralisers of a group, with particular attention to the height of the lattice of centralisers, which we call the centraliser dimension of the group. The behaviour of centraliser dimension under several common group operations is described. Groups with centraliser dimension $2$ are studied in detail. It is shown that $\mathrm{CT}$-groups are precisely those with centraliser dimension $2$ and trivial centre.

Полный текст: PDF файл (936 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
УДК: 512.54.01
MSC: 20E15, 20F10, 03B25
Поступила 14 ноября 2005 г., опубликована 7 июня 2006 г.
Язык публикации: английский

Образец цитирования: Andrew J. Duncan, Ilya V. Kazatchkov, Vladimir N. Remeslennikov, “Centraliser dimension and universal classes of groups”, Сиб. электрон. матем. изв., 3 (2006), 197–215

Цитирование в формате AMSBIB
\RBibitem{DunKazRem06}
\by Andrew J.~Duncan, Ilya V.~Kazatchkov, Vladimir N.~Remeslennikov
\paper Centraliser dimension and universal classes of groups
\jour Сиб. электрон. матем. изв.
\yr 2006
\vol 3
\pages 197--215
\mathnet{http://mi.mathnet.ru/semr198}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2276020}
\zmath{https://zbmath.org/?q=an:1118.20030}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/semr198
  • http://mi.mathnet.ru/rus/semr/v3/p197

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. A. J. Duncan, I. V. Kazachkov, V. N. Remeslennikov, “Orthogonal systems in finite graphs”, Сиб. электрон. матем. изв., 5 (2008), 151–176  mathnet  mathscinet
    2. Vaes S., “Explicit computations of all finite index bimodules for a family of II$_1$ factors”, Ann. Sci. Éc. Norm. Supér. (4), 41:5 (2008), 743–788  crossref  mathscinet  zmath  isi
    3. Blatherwick V.A., “Centraliser dimension of free partially commutative nilpotent groups of class 2”, Glasg. Math. J., 50:2 (2008), 251–269  crossref  mathscinet  zmath  isi  elib
    4. Ч. К. Гупта, Е. И. Тимошенко, “Частично коммутативные метабелевы группы: централизаторы и элементарная эквивалентность”, Алгебра и логика, 48:3 (2009), 309–341  mathnet  mathscinet  zmath; Ch. K. Gupta, E. I. Timoshenko, “Partially commutative metabelian groups: centralizers and elementary equivalence”, Algebra and Logic, 48:3 (2009), 173–192  crossref  isi
    5. Kambites M., “On commuting elements and embeddings of graph groups and monoids”, Proc. Edinb. Math. Soc. (2), 52:1 (2009), 155–170  crossref  mathscinet  zmath  isi
    6. Khukhro E.I., “On solubility of groups with bounded centralizer chains”, Glasg. Math. J., 51:1 (2009), 49–54  crossref  mathscinet  zmath  isi  elib
    7. Casals-Ruiz M., Kazachkov I.V., “Elements of algebraic geometry and the positive theory of partially commutative groups”, Canad. J. Math., 62:3 (2010), 481–519  crossref  mathscinet  zmath  isi  elib
    8. Casals-Ruiz M., Kazachkov I., On systems of equations over free partially commutative groups, Mem. Amer. Math. Soc., 212, no. 999, 2011  crossref  mathscinet  isi  elib
    9. Ugurlu P., “Pseudofinite Groups as Fixed Points in Simple Groups of Finite Morley Rank”, J. Pure Appl. Algebr., 217:5 (2013), 892–900  crossref  mathscinet  zmath  isi  elib
    10. Е. И. Тимошенко, “Квазимногообразия, порожденные частично коммутативными группами”, Сиб. матем. журн., 54:4 (2013), 902–913  mathnet  mathscinet; E. I. Timoshenko, “Quasivarieties generated by partially commutative groups”, Siberian Math. J., 54:4 (2013), 722–730  crossref  isi
    11. Е. И. Тимошенко, “Централизаторные размерности и универсальные теории частично коммутативных метабелевых групп”, Алгебра и логика, 56:2 (2017), 226–255  mathnet  crossref; E. I. Timoshenko, “Centralizer dimensions and universal theories for partially commutative metabelian groups”, Algebra and Logic, 56:2 (2017), 149–170  crossref  isi
    12. Ugurlu Kowalski P., “A Note on the Conjugacy Problem For Finite Sylow Subgroups of Linear Pseudofinite Groups”, Turk. J. Math., 41:6 (2017), 1458–1466  crossref  mathscinet  isi  scopus
    13. Е. И. Тимошенко, “Централизаторные размерности частично коммутативных метабелевых групп”, Алгебра и логика, 57:1 (2018), 102–117  mathnet  crossref; E. I. Timoshenko, “Centralizer dimensions of partially commutative metabelian groups”, Algebra and Logic, 57:1 (2018), 69–80  crossref  isi
    14. Ф. А. Дудкин, “О решетке централизаторов и централизаторной размерности обобщенных групп Баумслага–Солитера”, Сиб. матем. журн., 59:3 (2018), 514–528  mathnet  crossref; F. A. Dudkin, “On the centralizer dimension and lattice of generalized Baumslag–Solitar groups”, Siberian Math. J., 59:3 (2018), 403–414  crossref  isi  elib
    15. F. A. Dudkin, “Computation of the centralizer dimension of generalized Baumslag–Solitar groups”, Сиб. электрон. матем. изв., 15 (2018), 1823–1841  mathnet  crossref
    16. Buturlakin A.A., Revin D.O., Vasil'ev A.V., “Groups With Bounded Centralizer Chains An the Borovik-Khukhro Conjecture”, J. Group Theory, 21:6 (2018), 1095–1110  crossref  mathscinet  zmath  isi  scopus
    17. Е. И. Тимошенко, “Универсальные теории и централизаторные размерности групп”, Алгебра и логика, 58:3 (2019), 397–416  mathnet  crossref
    18. Buturlakin A.A., “the Structure of Locally Finite Groups of Finite C-Dimension”, J. Algebra. Appl., 18:12 (2019), 1950223  crossref  mathscinet  zmath  isi  scopus
  • Просмотров:
    Эта страница:217
    Полный текст:68
    Литература:48
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020